# SDR SWAA2022060915294

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 15,867 hours, 7,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN ON CEILING FELL OUT OVERWING EMERGENCY EXIT SIGN ON CEILING FELL OUT / [01] REPLACED EMERGENCY EXIT MARKER LENS ON CEILING MID CABIN REF AMM 33-51-01
